Public-key cryptosystem based on invariants of diagonalizable groups

František Marko, Alexandr N. Zubkov, Martin Juráš

Research output: Contribution to journalArticle

Abstract

We develop a public-key cryptosystem based on invariants of diagonalizable groups and investigate properties of such a cryptosystem first over finite fields, then over number fields and finally over finite rings. We consider the security of these cryptosystem and show that it is necessary to restrict the set of parameters of the system to prevent various attacks (including linear algebra attacks and attacks based on the Euclidean algorithm).

Original languageEnglish (US)
Pages (from-to)31-54
Number of pages24
JournalGroups, Complexity, Cryptology
Volume9
Issue number1
DOIs
StatePublished - May 1 2017

All Science Journal Classification (ASJC) codes

  • Computer Networks and Communications
  • Computational Theory and Mathematics
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Public-key cryptosystem based on invariants of diagonalizable groups'. Together they form a unique fingerprint.

  • Cite this